So crowd-sourcing also have checked Googled. Just wanting to make sure I'm okay. I'm on a 10mg morning and night of Buspar for my anxiety. I feel kind of loopy almost dizzy but not quite for about an hour after I take the medication. Like I feel off, like my body is trying to adjust itself. Which I guess it is. Geekboy says to wait a week my body is adjusting (he's on anxiety meds and has been for years) and quick Google said this was a side effect.

Anyone ever take Buspar? Anyone think a week is too long or short to check in with the Dr. (If someone sees fit to share this to The Couch the meds are the result of my first psych visit not sure what the GT/Couch crossover is like so that maybe redundant.)

I'm a little wacky when it comes to medical stuff, I'm the girl who uses House re-runs to diagnose herself. (The nearly detached kidney for the Orthodox Jewish bride episode messed me up).